# SDR DALA2020072872656

- Difficulty date: July 24, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 17,664 hours, 6,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7030509) DURING INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE FROM SEAT 28D TO 32D. REPLACED FUSE ON M2627. LIGHTS CHECK OK.
